# SDR CA110107005

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 5,969 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Pipe
- Part number: 2072000002
- Condition: Worn
- Location: Engine Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, IT WAS NOTICED THAT THE SPRINGS, WHICH HOLD THE EXHAUST MUFFLER ON, WERE RUBBING AGAINST THE RIGHT RADIATOR PIPE.  PIPE WAS REMOVED FOR FURTHER INSPECTION, AS IT IS IN A DIFFICULT AREA TO SEE AND IT WAS FOUND TO BE ALMOST CHAFED RIGHT THROUGH THE WALL OF THE PIPE, WHICH WOULD HAVE CAUSED LOSS OF COOLANT HAD IT WORN ALL THE WAY THROUGH.  THIS IS THE 3RD AIRCRAFT OF THIS MODEL TO BE FOUND WITH WEAR IN THIS IDENTICAL LOCATION.
